Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 12, Issue 3, 2018
Metadata
 

The $K$-theory of twisted multipullback quantum odd spheres and complex projective spaces
Piotr M. Hajac, Ryszard Nest, David Pask, Aidan Sims and Bartosz Zieliński
pp. 823–863
Abstract | Full-Text PDF (401 KB) | Metadata

Bar simplicial modules and secondary cyclic (co)homology
Jacob Laubacher, Mihai D. Staic and Alin Stancu
pp. 865–887
Abstract | Full-Text PDF (266 KB) | Metadata

The prime spectrum of the algebra $\mathbb K_q[X,Y]\rtimes U_q(\mathfrak {sl}_2)$ and a classification of simple weight modules
Vladimir V. Bavula and Tao Lu
pp. 889–946
Abstract | Full-Text PDF (580 KB) | Metadata

On reduced twisted group C*-algebras that are simple and/or have a unique trace
Erik Bédos and Tron Omland
pp. 947–996
Abstract | Full-Text PDF (445 KB) | Metadata

Separability idempotents in $C^*$-algebras
Byung-Jay Kahng and Alfons Van Daele
pp. 997–1040
Abstract | Full-Text PDF (409 KB) | Metadata

Quasimodular Hecke algebras and Hopf actions
Abhishek Banerjee
pp. 1041–1080
Abstract | Full-Text PDF (366 KB) | Metadata

When Ext is a Batalin–Vilkovisky algebra
Niels Kowalzig
pp. 1081–1131
Abstract | Full-Text PDF (435 KB) | Metadata

Riemannian submersions and factorization of Dirac operators
Jens Kaad and Walter D. van Suijlekom
pp. 1133–1159
Abstract | Full-Text PDF (294 KB) | Metadata

The Harish-Chandra isomorphism for quantum $GL_2$
Martina Balagovic and David Jordan
pp. 1161–1197
Abstract | Full-Text PDF (425 KB) | Metadata

On invariants of C*-algebras with the ideal property
Kun Wang
pp. 1199–1225
Abstract | Full-Text PDF (303 KB) | Metadata